# SDR A6WA2016111644587

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 30,709 hours, 29,634 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, RECEIVED R14TH DUCT WARNING MESSAGE, COMPLIED WITH THE QRH, BOTH COWL & WING ANTI-ICE WERE OFF AT TIME OF OCCURRENCE, SYNOPTIC SHOWS RED DUCT SECTION BETWEEN  RT 14TH SOV, RT 14TH MSOV, & RT COWL SOV. REMAINED RED INFLIGHT & ON GROUND.
